# SDR 2022F00061

- Difficulty date: February 20, 2022
- Submitted: February 20, 2022
- Operation: General aviation
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 13,972 hours, 10,715 cycles
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Mask
- Part number: 17338275
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN LINE PN: 173382-75 WAS LEAKING AT A CRACK IN THE FITTING AT THE FORWARD PRESSURE BULKHEAD. AT THE TIME OF INSPECTION, NO REPLACEMENT LINE WAS AVAILABLE. THE LINE WAS TEMPORARILY REPAIRED PER NETJETS ENGINEERING ORDER RFTS-105980 REV. 0 DATED: 15FEB2022. COMPONENT WILL REQUIRE REPLACEMENT OR REINSPECTION ON OR BEFORE 17MAR2022.
